# SDR AALA20100630MIA06

- Difficulty date: June 30, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 59,811 hours, 20,457 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED AFTER TAKEOFF BOTH CABIN ALT AUTO 1 AND CABIN ALT AUTO 2 FAILED AT THE SAME TIME WITH "CABIN AUTO INOP" ANNUNCIATED ON UPPER EICAS.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH CABIN PRESSURE CONTROLLERS AND CABIN PRESSURE CONTROL PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
